W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161407A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was being treated for a bilateral aorto-iliac aneurysm using a gore® excluder® iliac branch endoprosthesis system.Before deployment, the wire got wrapped around the catheter, preventing it from advancing.When trying to remove the device, the wire broke the proximal end of the device, where the device is soldered on to the catheter.All parts of the device were successfully removed from the patient and discarded.Images are not available.
Additional Manufacturer Narrative
H.6.Investigation findings code c21: conclusions pending results of investigation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: type of investigation code b18: the device was discarded at the treating facility and was therefore not available for analysis.H6: investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Updated h6: type of investigation from b21 to b13, b14, b18.Updated h6: investigation findings from c21 to c19, c20, c070603.Updated h6: investigation conclusions from d16 to d1002.